# SDR VNAA202111151111

- Difficulty date: November 12, 2021
- Submitted: November 15, 2021
- Operation: Air carrier
- Aircraft: N503AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10021
- Aircraft time: 43,882 hours, 33,954 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: Multiple Fail
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CREW RECEIVED A LAUNDRY LIST OF CAUTION MESSAGES INBOUND TO VPS (IB/OB SPOILERONS, OIL PRESSUE, LH IB BRAKE PRESSURE, LH /AI DUCT, HYD TEMP CAUTION). EMERGENCY WAS DECLARED AND TRUCKS ROLLED ON LANDING. A/C WAS ABLE TO TAXI TO THE GATE UNDER THEIR OWN POWER AND WITHOUT ANY FURTHER ISSUES. MAINTENANCE IS CURRENTLY INSPECTING. NO FURTHER INFORMATION. DCU 1 FAIL STATUS MSG / INTERROGATED MDC AND FOUND FAULT CODE 006250. PULLED AND RE-RACKED DCU 1 AND DCU 2 IAW CRJ 700 AMM 31-41-04-000/400-801-A01. PERFORMED OPS CHECK IAW AMM 31-41-04-710-801-A01. OPS CHECK GOOD. ALL FAULTS CLEARED, NO FURTHER DEFECTS NOTED.  PERFORMED OPS CHECK OF THE COWL ANTI SYSTEM IAW CRJ700 AMM 30-20-00-710-801 OPS CHECKS SATISFACTORY AT THIS TIME AIRCRAFT OK FOR SERVICE
